MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. CATH PKGD: BERMAN 4 FR 50CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL INC. CATH PKGD: BERMAN 4 FR 50CM; CATHETER, FLOW DIRECTED
Model Number IPN000082
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the balloon bursts during usage on a patient.The 4-french catheter was inflated and deflated several times during the application (angiography); the customer described it as "permanent use"." it was reported that there was no harm or injury to the patient and the patient current condition is fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Teleflex received the device for investigation.The reported complaint that the "balloon bursts during usage" is not confirmed.The returned balloon passed functional testing and was fully intact.The returned device passed functional test specifications.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risks.No further action required at this time.

Brand Name
CATH PKGD: BERMAN 4 FR 50CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
chelmsford MA
MDR Report Key9813585
Report Number2518433-2020-00003
Device Sequence Number18985104
Product Code DYG
UDI-Device Identifier00801902002266
UDI-Public00801902002266
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model NumberIPN000082
Device Catalogue NumberAI-07134
Device Lot Number16F19A0105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2020
Initial Date Received by Manufacturer 02/17/2020
Supplement Date Received by Manufacturer04/15/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1